# SDR SWAA991937

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546533
- Condition: Cracked
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD CARGO DOOR CUT OUT FRAME CRACKED, BS 490, WL 183-189.  REPAIRED FRAME PER SRM.
